Alert archive / North Dakota / Wind Advisories in 2017
Wind Advisory 24, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Dec 12, 2017, 2:08 PM MST for 32 counties in North Dakota. It took effect at Dec 12, 2017, 8:03 PM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2017, 2:08 PM MST (21:08 UTC)
- In effect from
- Dec 12, 2017, 8:03 PM MST
- Expired
- Dec 13, 2017, 10:55 AM MST
- In force
- 15 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
391 WWUS73 KBIS 122108 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 308 PM CST Tue Dec 12 2017 NDZ002>005-010>013-018>023-025-032>037-040>048-050-051-130515- /O.NEW.KBIS.WI.Y.0024.171213T0600Z-171213T2100Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Billings-Stark- Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman- Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, New Town, Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 308 PM CST Tue Dec 12 2017 /208 PM MST Tue Dec 12 2017/ ...WIND ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 3 PM CST /2 PM MST/ WEDNESDAY... The National Weather Service in Bismarck has issued a Wind Advisory, which is in effect from midnight CST /11 PM MST/ tonight to 3 PM CST /2 PM MST/ Wednesday. * TIMING...late tonight through tomorrow afternoon. * WINDS...30 mph with gusts to 45 mph. * IMPACTS...Driving high profile vehicles will be difficult. Working outdoors on elevated structures will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ AJ
6 follow-up statements
267 WWUS73 KBIS 130303 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 903 PM CST Tue Dec 12 2017 NDZ001-009-017-031-131115- /O.EXB.KBIS.WI.Y.0024.171213T0303Z-171213T2100Z/ Divide-Williams-McKenzie-Golden Valley- Including the cities of Crosby, Williston, Watford City, and Beach 903 PM CST Tue Dec 12 2017 /803 PM MST Tue Dec 12 2017/ ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST /2 PM MST/ WEDNESDAY... The National Weather Service in Bismarck has issued a Wind Advisory, which is in effect until 3 PM CST /2 PM MST/ Wednesday. * TIMING...tonight through Wednesday afternoon. * WINDS...west to northwest gusting to around 45 mph. * IMPACTS...Driving high profile vehicles will be difficult. Working outdoors on elevated structures will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ NDZ002>005-010>013-018>023-025-032>037-040>048-050-051-131115- /O.EXT.KBIS.WI.Y.0024.171213T0303Z-171213T2100Z/ Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Billings-Stark- Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman- Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, New Town, Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 903 PM CST Tue Dec 12 2017 /803 PM MST Tue Dec 12 2017/ ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST /2 PM MST/ WEDNESDAY... * TIMING...tonight through Wednesday afternoon. * WINDS...west to northwest gusting to around 45 mph. * IMPACTS...Driving high profile vehicles will be difficult. Working outdoors on elevated structures will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
696 WWUS73 KBIS 130538 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1138 PM CST Tue Dec 12 2017 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-131345- /O.CON.KBIS.WI.Y.0024.000000T0000Z-171213T2100Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 1138 PM CST Tue Dec 12 2017 /1038 PM MST Tue Dec 12 2017/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST /2 PM MST/ WEDNESDAY... * TIMING...through Wednesday afternoon. * WINDS...west to northwest gusting to around 45 mph. * IMPACTS...Driving high profile vehicles will be difficult. Working outdoors on elevated structures will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ KS
946 WWUS73 KBIS 131031 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 431 AM CST Wed Dec 13 2017 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-131800- /O.CON.KBIS.WI.Y.0024.000000T0000Z-171213T2100Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 431 AM CST Wed Dec 13 2017 /331 AM MST Wed Dec 13 2017/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS AFTERNOON... * TIMING...through Wednesday afternoon. * WINDS...west to northwest gusting to around 45 mph. * IMPACTS...Driving high profile vehicles will be difficult. Working outdoors on elevated structures will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ KS
029 WWUS73 KBIS 131228 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 628 AM CST Wed Dec 13 2017 NDZ001-002-009-010-017-018-031>033-040-131330- /O.CAN.KBIS.WI.Y.0024.000000T0000Z-171213T2100Z/ Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark-Slope- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, Parshall, Watford City, Killdeer, Halliday, Beach, Medora, Dickinson, and Marmarth 628 AM CST Wed Dec 13 2017 /528 AM MST Wed Dec 13 2017/ ...WIND ADVISORY IS CANCELLED... The National Weather Service in Bismarck has cancelled the Wind Advisory. Winds have dropped below advisory criteria. $$ NDZ003>005-011>013-019>023-025-034>037-041>048-050-051-132030- /O.CON.KBIS.WI.Y.0024.000000T0000Z-171213T2100Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Mandan, Bismarck, Steele, Tappen, Jamestown, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 628 AM CST Wed Dec 13 2017 /528 AM MST Wed Dec 13 2017/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS AFTERNOON... * TIMING...through Wednesday afternoon. * WINDS...west to northwest gusting to around 45 mph. * IMPACTS...Driving high profile vehicles will be difficult. Working outdoors on elevated structures will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TWH
009 WWUS73 KBIS 131508 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 908 AM CST Wed Dec 13 2017 NDZ003-004-011-012-019>022-034-035-131615- /O.CAN.KBIS.WI.Y.0024.000000T0000Z-171213T2100Z/ Renville-Bottineau-Ward-McHenry-Mercer-Oliver-McLean-Sheridan- Morton-Burleigh- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Minot, Velva, Towner, Drake, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Mandan, and Bismarck 908 AM CST Wed Dec 13 2017 /808 AM MST Wed Dec 13 2017/ ...WIND ADVISORY IS CANCELLED... The National Weather Service in Bismarck has cancelled the Wind Advisory. Strong northwest winds have weakened over the last few hours and will remain below critical magnitudes for the remainder of today. $$ NDZ005-013-023-025-036-037-041>048-050-051-132100- /O.CON.KBIS.WI.Y.0024.000000T0000Z-171213T2100Z/ Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Rugby, Harvey, Fessenden, Carrington, Steele, Tappen, Jamestown, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 908 AM CST Wed Dec 13 2017 /808 AM MST Wed Dec 13 2017/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS AFTERNOON... * TIMING...through 3 PM CST Wednesday afternoon. * WINDS...Northwest gusting to around 45 mph. * IMPACTS...Driving high profile vehicles will be difficult. Working outdoors on elevated structures will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ NH
521 WWUS73 KBIS 131755 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1155 AM CST Wed Dec 13 2017 NDZ005-013-023-025-036-037-041>048-050-051-131900- /O.CAN.KBIS.WI.Y.0024.000000T0000Z-171213T2100Z/ Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Rugby, Harvey, Fessenden, Carrington, Steele, Tappen, Jamestown, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 1155 AM CST Wed Dec 13 2017 /1055 AM MST Wed Dec 13 2017/ ...WIND ADVISORY IS CANCELLED... The National Weather Service in Bismarck has cancelled the Wind Advisory. Strong northwest winds have weakened over the last few hours and will remain below critical magnitudes for the remainder of today. $$ NH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Dec 12, 11:34 AM MST, 2 hours 34 minutes earlier.
Area forecast discussion, Dec 12, 11:34 AM MST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1234 PM CST Tue Dec 12 2017 .UPDATE... Issued at 1229 PM CST Tue Dec 12 2017 No major changes for the update. Westerly winds and clearing skies are leading to temperatures in the 40s for most locations already. UPDATE Issued at 845 AM CST Tue Dec 12 2017 Forecast on track with no changes other than blending to latest obs. UPDATE Issued at 646 AM CST Tue Dec 12 2017 Made some minor adjustments to sky cover, clearing the west a little quicker than previously forecast. Otherwise no updates needed other than populating the latest sensible weather elements and interpolating to mid-morning values. && .SHORT TERM...(Today and tonight) Issued at 410 AM CST Tue Dec 12 2017 A mild/tranquil day, then another potent clipper sweeps through tonight with gusty winds and a wintry mix (mainly east central ND). Early this morning, the latest fog/stratus satellite imagery loop and surface analysis/observations continue to show a stratus deck moving from north to south, and at the same time propagating eastward, ahead of a low level warm front. Stratus is currently bounded along and east of a line from Rolla to Rugby, and from Harvey to Selfridge. Expect this area to exit the Turtle Mountains and James River Valley 12z-15z today. Upstream into central and southern Canada, scattered mid/high clouds will be directed south today via a northerly flow aloft. Western and central ND will remain in the warm sector today, thus expect another nice afternoon with plenty of sunshine. Highs will mostly be in the 40s, with low and mid 50s in the southwest. The tranquility will not last. Latest water vapor imagery indicative of our next shortwave and associated surface cold front/clipper. A compact/potent mid to upper low was vividly seen over central British Columbia this morning, moving atop a persistent/highly amplified upper level ridge which stretched from Nevada through the northern Rockies. This upper low is similar to the one that moved through 24hours ago, and will expect similar weather conditions as Monday night. The shortwave will will arrive in northwest ND near midnight tonight, and exit south central ND by 12z/6AM CST Wednesday. In doing so, a quick but intense area of synoptic scale ascent will push from northwest to southeast between midnight and 6AM. A surface cold front will also shift from north to south, as west to northwest boundary layer winds increase to between 25kt to 35kt. BUFKIT soundings show top layer mixed winds to around 40kt. Expect increasing winds overnight through Wednesday morning, then diminishing in the afternoon. The 3 hourly pressure rises are not as strong as Monday nights system, but nonetheless, a strong west to east pressure gradient, and strong/unidirectional winds within a well mixed layer will transfer down to the surface resulting in windy conditions. Most likely the sustained winds/gusts will fall within wind advisory criteria, but will let the dayshift and possibly the evening shift re-evaluate the timing and strength of the winds with the latest upstream observations and guidance. In terms of precipitation with this system, after collaborating with our neighboring offices, we sided with the wetter ECMWF and GFS for precipitation. Soundings show a wintry mix developing from the Turtle Mountains south into the James River Valley tonight, extending west to near Bismarck. Like we saw Monday night, with a well mixed boundary layer, surface temperatures will remain above freezing except in the Turtle Mountains and in the far northern James River Valley through 6AM Wednesday. Light freezing rain and/or snow is the most likely weather scenario, given we gradually lose ice production aloft followed by weak omega/vertical motion within a low level saturated/supercooled layer. Along with the Grand Forks Weather Forecast Office, we will be issuing a Special Weather Statement highlighting the wintry mix potential and strong winds. .LONG TERM...(Wednesday through Monday) Issued at 410 AM CST Tue Dec 12 2017 The long term remains active with successive clippers resulting in periods of gusty winds and continued chances for precipitation. As mixing heights increase by mid Wednesday morning, the saturation level looks to get back into the -10C to -12C ice crystal growth zone, resulting in a light snow/light freezing rain mix across east central ND. Elsewhere it will be windy but dry. This will be short lived too, as another shortwave and clipper in the northwest flow aloft sweep through Wednesday night/Thursday. Winds not as strong, and precipitation looks to be mainly in the form of light snow. Central ND could see a dusting to a half inch through Thursday morning. Another break in the weather Thursday night into Friday morning, followed by the next clipper Friday afternoon into Saturday morning, and another late Sunday into Monday. Beyond this long term period, the weather pattern is still trending much colder towards the end of next week. More on this in future discussions. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1229 PM CST Tue Dec 12 2017 VFR conditions will continue through the rest of the day. MVFR CIGS will develop later tonight as a cold front pushes from northwest to southeast. Increasing west to northwest winds around 30 knots will develop from 00z-06z Wednesday. There will be a brief period of low level wind shear as the front moves through during this time. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AJ SHORT TERM...KS LONG TERM...KS AVIATION...AJ
Hazardous weather outlook, Dec 12, 1:55 PM MST, 13 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 255 PM CST Tue Dec 12 2017 NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-132100- Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Kidder- Stutsman-Logan-La Moure-McIntosh-Dickey- 255 PM CST Tue Dec 12 2017 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...This Afternoon and Tonight Light rain, freezing rain and snow are possible tonight along with gusty winds to 45 mph. The combination of strong winds and patchy ice may result in difficult driving conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Light freezing rain and snow are possible through Wednesday morning, along with strong winds to 45 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ002-003-010-011-018>021-032>035-040>046-132100- Burke-Renville-Mountrail-Ward-Dunn-Mercer-Oliver-McLean-Billings- Stark-Morton-Burleigh-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Emmons- 255 PM CST Tue Dec 12 2017 /155 PM MST Tue Dec 12 2017/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Gusty northwest winds to 45 mph are expected to develop tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Gusty northwest winds to 45 mph can be expected Wednesday morning, then diminish in the afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. AJ
Nearby
Wind Advisories in North Dakota, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.